Detail publikace

The Natural Lie Algebra Brackets on Couples of Vector Fields and p-Forms

Originální název

The Natural Lie Algebra Brackets on Couples of Vector Fields and p-Forms

Anglický název

The Natural Lie Algebra Brackets on Couples of Vector Fields and p-Forms

Jazyk

en

Originální abstrakt

If m ≥ p + 1 ≥ 2 or m = p ≥ 3, all natural Lie algebra brackets on couples of vector fields and p-forms on m-manifolds are described.

Anglický abstrakt

If m ≥ p + 1 ≥ 2 or m = p ≥ 3, all natural Lie algebra brackets on couples of vector fields and p-forms on m-manifolds are described.

BibTex


@article{BUT160687,
  author="Miroslav {Doupovec} and Jan {Kurek} and Wlodzimierz {Mikulski}",
  title="The Natural Lie Algebra Brackets on Couples
of Vector Fields and p-Forms",
  annote="If m ≥ p + 1 ≥ 2 or m = p ≥ 3, all natural Lie algebra brackets on couples of vector fields and
p-forms on m-manifolds are described.",
  address="Faculty of Sciences and Mathematics, University of Nis, Serbia",
  chapter="160687",
  doi="10.2298/FIL1909705D",
  howpublished="online",
  institution="Faculty of Sciences and Mathematics, University of Nis, Serbia",
  number="9",
  volume="33",
  year="2019",
  month="december",
  pages="2705--2709",
  publisher="Faculty of Sciences and Mathematics, University of Nis, Serbia",
  type="journal article - other"
}